# SDR YENA201805190477

- Difficulty date: May 19, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 2075
- Aircraft time: 59,220 hours, 21,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON LT DADO PANEL SUPPORT FLOOR BEAM AT FR 66 3" FWD OF GIRT BAR FITTING HAS BIG AREA OF CORROSION. REMOVED CORROSION ON L2 DOOR SILL, FOUND TO BE OUT OF LIMITS IAW 53-00-14-283-002 FIG 101 PG 4, REQUIRED NEW L2 DOOR SILL AND INSTALLED IAW SRM 51-42-11 PG, 17 PARA 4 51-72-11 PG2-C.
